Posted by Tanvir
on December 20, 2000 at 04:02:16:
In Reply to: Accutane and Suicide posted by Amy on December 19, 2000 at 14:33:03:
: This is for parents and patients using the drug Accutane. The risks for suicide have been known by the FDA and pharmaceutical company since at least 1998 if not earlier. My 15 year old son died on 1/7/2000 after being on Accutane for six months. We were never warned of this risk. The day our son died we called his doctor and asked him if Accutane could have had anything to do with it and he said NO he had never heard of Accutane being linked to any suicides. I found the letter on the Internet that Roche Laboratories sent to all doctors back in February of 1998. My son started taking Accutane around May of 1999. Please lets get the message out there so no one else has to lose there child because of the irresponsible actions of these drug companies and the FDA, not to mention the doctors. My son's acne was cleared up when he took his life. We need to demand data as to what this drug does to the mental status of our loved ones.
On the net I always give a warning to people is that accutine is a stong medicine, it can either damage the liver or brain. It dries up every where in the body liver fuction, brain, skulp etc. This medicine should be taken if u have series acnes and can't treat with other medicines. Low dose is always better, doctors normally prescribe 3 20mg a day. 1 is fine. I took accutine when I was 16, after 3 days in the morning when i was going to school my skulp and skin was so tighten by drying up and the next day I had an epilepsy feet, straight I went to the hospital and at the end of the day I was fine, doctors said its not coz of accutine, but I think its because of accutine.